# SDR R61A2020060200507

- Difficulty date: March 15, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 33,094 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010063004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED 3 EA LOWER ANGLES AND 3 EA CRACK RECEPTACLE AND PANEL 1441FR.  REMOVED AND REPLACED 3 EA LOWER ANGLES INCLUDING RECEPTACLES ON PANEL 1441FR, 170-10063-004, 170-10064-002 AND 170-10065-002 REF SRM 51-40-08, AMM 20-10-01.  RESTORED SURFACE PROTECTION REF SRM 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
